Alert archive / Kentucky / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 101, NWS Louisville, KY

May 8, 2023Logan County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 8, 2023, 10:54 PM CDT for Logan County, Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2023, 10:54 PM CDT (03:54 UTC)
Expired
May 8, 2023, 11:45 PM CDT
In force
51 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Logan County, KY

The radar

The Ft Campbell radar (KHPX), 33 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 11:15 PM CDTHAIL 11 Ssw Lewisburg, KYPUBLIC SOCIAL MEDIA PICTURE RELAYED BY BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1471 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1471 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
1.0
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted.

119 
WUUS53 KLMK 090354
SVRLMK
KYC141-090445-
/O.NEW.KLMK.SV.W.0101.230509T0354Z-230509T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1054 PM CDT Mon May 8 2023

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Western Logan County in south central Kentucky...

* Until 1145 PM CDT.

* At 1053 PM CDT, a severe thunderstorm was located 8 miles southwest
  of Dunmor, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Russellville, Lewisburg, Justice, Insco, Gordonsville, Spa, Epleys,
  Dennis, Wolf Lick and Everett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3706 8705 3707 8698 3691 8673 3674 8687
      3676 8705 3679 8706 3687 8706
TIME...MOT...LOC 0353Z 322DEG 26KT 3701 8712 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJS
2 follow-up statements
778 
WWUS53 KLMK 090420
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1120 PM CDT Mon May 8 2023

KYC141-090445-
/O.CON.KLMK.SV.W.0101.000000T0000Z-230509T0445Z/
Logan KY-
1120 PM CDT Mon May 8 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR WESTERN LOGAN COUNTY...

At 1120 PM CDT, a severe thunderstorm was located near Russellville,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Russellville, Lewisburg, Cooperstown, Insco, Danby, Spa, Epleys,
Diamond Springs, Dennis and Wolf Lick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3706 8705 3707 8698 3691 8673 3674 8687
      3684 8700 3689 8706
TIME...MOT...LOC 0420Z 322DEG 26KT 3687 8699 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BJS
069 
WWUS53 KLMK 090445
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1145 PM CDT Mon May 8 2023

KYC141-090455-
/O.EXP.KLMK.SV.W.0101.000000T0000Z-230509T0445Z/
Logan KY-
1145 PM CDT Mon May 8 2023

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LOGAN COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

LAT...LON 3706 8705 3707 8698 3691 8673 3674 8687
      3684 8700 3689 8706
TIME...MOT...LOC 0445Z 322DEG 26KT 3674 8686 

$$

BJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:12 PM CDT, 42 minutes earlier.

Area forecast discussion, May 8, 10:12 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1112 PM EDT Mon May 8 2023

.Forecast Update...
Issued at 1112 PM EDT Mon May 8 2023

A cold front just north of the Ohio River will continue to sink
southward overnight, reaching the Tennessee border by morning. We'll
be under the right entrance region of the upper jet with a slightly
strengthening west to east low level jet over southern Kentucky.
Although there hasn't been much convection in central Kentucky so
far, with precipitable water values around 1.50" and plenty of
instability plus forcing ahead of the front, additional development
is expected, primarily over the southern half of the Commonwealth.
At the time of this writing, radar scans above 0.5 are showing cells
developing from the current storm in Ohio County all the way east to
Casey County.

BNA ACARS soundings have been showing some warmth aloft. Both mid-
and low-level lapse rates are forecast to weaken overnight. Still,
with WBZ heights in the prime range for hail production plus
moderate deep layer shear, and noting that the supercell west of
Bowling Green has an extreme amount of lightning in it, hail may be
the main threat with storms overnight. (We just received a report of
nickel sized hail in Ohio County.) DACPE around 1000 J/kg this
evening is expected to diminish somewhat overnight, but some locally
enhanced gusts with the strongest collapsing cores will still be
possible. The storm west of Bowling Green has had a healthy meso in
it, and low level helicity suggests an isolated tornado can't be
ruled out.

The most likely area for severe weather during the late night hours
will be from Ohio to Grayson to Hart Counties and points south to
the Tennessee line. Over the next 1-2 hours WoFS has been
particularly zeroing in on Edmonson County (Mammoth Cave) and nearby
counties.

&&

.Short Term...(This evening through Tuesday)
Issued at 340 PM EDT Mon May 8 2023

The rest of the afternoon is expected to be quiet across southern
Indiana and central Kentucky, but convection has already initiated
over southern Missouri ahead of an approaching cold front. In the
coming hours further development is expected. Mid/upper level flow
will push the storms east-southeast. MLCAPE value up to 2,000 J/ kg
are expected to extend east to roughly the US 127 area in Kentucky.
Deep layer shear to and just above 40 knots is also expected in this
same general area. Satellite imagery also shows this region is
currently receiving lots of sunshine. This is helping to steepen low
level lapse rates while increasing instability. Further and quicker
development is expected in the coming hour or two. While the storms
are isolated, dry mid levels and rotating updrafts will help produce
hail and gusty winds, but as more storms develop, they are expected
to becoming clusters and linear. By the time the line reaches
southern Indiana and central Kentucky, a developed cold pool will
likely cause the southern part of the line to dive farther south. The
setting sun will also begin to reduce near surface lapse rates and
lower instability. Wind profiles will also see less backing at the
surface as near surface winds become more unidirectional. This will
help reduce the limited tornado risk as the storms move east.

Convection will likely arriving in southern Indiana during the 21-
23z time range and be near the river near 0z. This is using the HREF
which shows an overall good agreement between the CAM members. Most
of the convection is expected to be out of the CWA just after
midnight.

Behind the front, winds will begin veering towards the north. By
12z, 5-10 mph winds will be out of the north or northwest over most
of the region. A few gusts near 15 mph will be possible. For the
rest of the day, high pressure moving into the Lower Ohio Valley
will help mostly sunny skies return by the afternoon, but CAA is
expected to limit temperatures to the 70s throughout the CWA.

.Long Term...(Tuesday night through Monday)
Issued at 245 PM EDT Mon May 8 2023

Dry and mild spring weather is on tap through the middle of the
week, with sfc high pressure over the Great Lakes keeping a
northeasterly low-level flow into the Ohio Valley. From Thursday
onward, the pattern turns a little more unsettled as upper trofiness
develops over the Red River Valley and starts to pinch off the ridge
axis overhead.

By late Thursday the low-level return flow starts to draw
increasingly warm and moist air into the Ohio Valley, and a sfc
front will meander over the area through the weekend as the upper
ridging breaks down. PWATs will exceed 1.5 inches, with plenty of
instability but weak shear. Timing any upper impulses will be
difficult at best, but overall expect diurnally driven chances for
showers and storms, with mainly the typical pulse severe threats of
gusty to locally damaging winds and localized flooding in play.
Temperatures will run above normal through the period, especially at
night, with a muggy early summertime feel developing.

&&

.Aviation...(00Z TAF Issuance)
Issued at 731 PM EDT Mon May 8 2023

Things are currently quiet and VFR at the TAF sites, with variable
mid level clouds and a steady SW surface wind. Expecting convective
coverage to ramp up through the evening, and have given the best
expected timing for BWG where brief IFR vis is possible in heavier
thunderstorms. Elsewhere, feel our three northern TAF sites
(HNB/SDF/LEX) may miss out on most of the coverage so have elected
to only mention VCTS for best window for now.

Cold front will drop through as storm chances diminish, with wind
quickly going NW to N and then NE by tomorrow. Low ceilings in the
MVFR range are also expected in the post-frontal period, lasting
until around late morning/midday before improvement.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...13
Short Term...KDW
Long Term...RAS
Aviation...BJS
Hazardous weather outlook, May 8, 3:05 PM CDT, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
405 PM EDT Mon May 8 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-092015-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
405 PM EDT Mon May 8 2023 /305 PM CDT Mon May 8 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

There is a risk of severe weather this evening until around midnight.
All severe hazards will be possible, including a brief spin-up
tornado, but hail, frequent lightning, and damaging winds will be
the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms return to the forecast for Thursday through Monday.
The most likely timing for any stronger storms will be each afternoon
and evening, especially Friday into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move northwest to southeast at 30 to 35 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KDW

In the hours before

Local storm report, May 8, 8:43 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT MON MAY 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     TORNADO          1 E GEORGETOWN          38.29N 85.95W
05/07/2023                   FLOYD              IN   NWS STORM SURVEY

            THE TORNADO FIRST TOUCHED DOWN ON THE
            NORTHWEST SIDE OF THE BROOKSIDE SUBDIVISION,
            JUST EAST OF GEORGETOWN LAKE WHERE TWO OLDER
            TREES WERE TWISTED. MOST OF THE DAMAGE WAS
            TO A DOZEN OR SO HOMES THAT RECEIVED
            SHINGLE, SOFFIT, GUTTER, AND FASCIA HARM.
            THE TORNADO LIFTED IN A WOODED AREA JUST
            EAST OF ZACHARY TRAIL, BEFORE INTERSTATE 64.
            THE TORNADO WAS RATED EF-0 WITH PEAK WINDS
            OF 80 MPH.

&&

BJS
Special weather statement, May 8, 9:54 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Louisville KY
954 PM CDT Mon May 8 2023

KYZ024-026-027-090330-
Grayson KY-Ohio KY-Breckinridge KY-
954 PM CDT Mon May 8 2023

...A strong thunderstorm will impact portions of northwestern
Grayson, southwestern Breckinridge and northeastern Ohio Counties
through 1030 PM CDT...

At 953 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Whitesville, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Grayson, northeastern Ohio and southwestern Breckinridge Counties,
including the following locations... Ralph, Shreve, Tousey, Magan,
Jingo, Vanzant, Ellmitch, Sulphur Springs, Dempster and Rockvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3763 8685 3767 8666 3766 8663 3768 8663
      3771 8647 3749 8647 3748 8687
TIME...MOT...LOC 0253Z 258DEG 30KT 3758 8678

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BJS
Local storm report, May 8, 10:09 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1109 PM EDT MON MAY 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             1 NW OLATON             37.55N 86.72W
05/08/2023  M0.50 INCH       OHIO               KY   AMATEUR RADIO

            REFERRED TO AS MARBLE SIZE HAIL.

&&

BJS
Local storm report, May 8, 10:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1114 PM EDT MON MAY 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             3 NE OLATON             37.56N 86.66W
05/08/2023  E0.88 INCH       OHIO               KY   BROADCAST MEDIA

            PUBLIC REPORT RELAYED BY BROADCAST MEDIA.

&&

BJS
Special weather statement, May 8, 10:19 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
1119 PM EDT Mon May 8 2023

KYZ024-027-028-090345-
Grayson KY-Hardin KY-Breckinridge KY-
1119 PM EDT Mon May 8 2023

...A strong thunderstorm will impact portions of northwestern
Grayson, west central Hardin and southern Breckinridge Counties
through 1145 PM EDT/1045 PM CDT/...

At 1119 PM EDT/1019 PM CDT/, Doppler radar was tracking a strong
thunderstorm 14 miles northwest of Leitchfield, moving east at 30
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
  Leitchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3771 8620 3748 8618 3749 8660 3754 8661
      3754 8660 3755 8659 3755 8658 3756 8658
      3756 8659 3758 8661 3765 8662
TIME...MOT...LOC 0319Z 261DEG 24KT 3757 8653

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

ALL
Special weather statement, May 8, 10:43 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
1043 PM CDT Mon May 8 2023

KYZ026-061-090415-
Butler KY-Ohio KY-
1043 PM CDT Mon May 8 2023

...A strong thunderstorm will impact portions of northwestern Butler
and southwestern Ohio Counties through 1115 PM CDT...

At 1042 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Central City, moving southeast at 30 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northwestern Butler
and southwestern Ohio Counties, including the following locations...
Prentiss, Shultztown, Mining City, Rochester, Nineteen, Scottown,
Cromwell, Gilstrap, Logansport and Cool Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3742 8703 3733 8668 3715 8683 3721 8690
      3722 8690 3723 8692 3724 8691 3724 8694
      3728 8698 3729 8698 3730 8699 3732 8699
      3736 8703 3737 8706
TIME...MOT...LOC 0342Z 294DEG 24KT 3733 8699

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

ALL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:00 PM CDTAreal Flood AdvisoryLMKOhio7 hr
May 8, 7:28 PM CDTSpecial Weather StatementLMKButler47 min
May 8, 9:54 PM CDTSpecial Weather StatementLMKOhio36 min
May 8, 10:19 PM CDTSpecial Weather StatementLMKGrayson26 min
May 8, 10:19 PM CDTSevere Thunderstorm WarningLMKButler, Logan26 min
May 8, 10:43 PM CDTSpecial Weather StatementLMKButler32 min
May 8, 10:59 PM CDTSpecial Weather StatementLMKHardin, Larue31 min
May 8, 11:13 PM CDTRiver Flood AdvisoryLMKWarren6 hr
May 8, 11:18 PM CDTAreal Flood AdvisoryLMKLogan4 hr
May 8, 11:38 PM CDTFlash Flood WarningLMKLogan4 hr
May 8, 11:54 PM CDTSpecial Weather StatementLMKButler51 min
May 8, 11:57 PM CDTSpecial Weather StatementLMKHancock33 min
May 9, 12:27 AM CDTSpecial Weather StatementLMKLogan, Simpson48 min
May 9, 12:44 AM CDTFlash Flood WarningLMKLogan4 hr
May 9, 1:13 AM CDTSpecial Weather StatementLMKLogan62 min
May 9, 1:21 AM CDTFlash Flood WarningLMKOhio3 hr
May 9, 2:03 AM CDTSevere Thunderstorm WarningLMKJefferson27 min
May 9, 2:29 AM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson31 min
May 9, 2:53 AM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer37 min
May 9, 3:18 AM CDTSevere Thunderstorm WarningLMKShelby, Spencer27 min
May 9, 3:47 AM CDTAreal Flood WarningLMKLogan3 hr
May 9, 3:47 AM CDTSpecial Weather StatementLMKFranklin, Woodford28 min
May 9, 4:03 AM CDTSevere Thunderstorm WarningLMKJefferson27 min
May 9, 4:27 AM CDTSpecial Weather StatementLMKJefferson33 min
May 9, 4:37 AM CDTAreal Flood WarningLMKLogan3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.